# SDR SIMA20150401006

- Difficulty date: April 1, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,509 hours, 35,423 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 14521382401
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON SKIN IS CHAFED FROM THE STEEL BRAIDED LANYARD INSIDE ACCESS PANEL 414DB.  COMPLIED WITH PYLON SKIN REPAIR INSIDE ACCESS PANEL 414DB IAW ERS-54MR-309.
